# SDR 2002F00289

- Difficulty date: December 21, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N438AE
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tachometer
- Part number: 614764031
- Part serial: 515
- Condition: Inoperative
- Location: Main Rotor
- Part time: 825 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TACHOMETER INDICATOR INOPERATIVE.  DURING START OF AIRCRAFT, NR NEEDLE POINTER REMAINS STUCK AT 0 WHILE NTL NEEDLE CONTINUES TO RISE.  TAPPING FACE PLATE RETURNS THE NR NEEDLE TO NORMAL.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
